Interval arithmetic for pattern tolerance analysis of parabolic reflectors

Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01167347
Contributor : Andrea Massa <>
Submitted on : Wednesday, June 24, 2015 - 12:14:11 PM
Last modification on : Thursday, April 5, 2018 - 12:30:05 PM

Identifiers

Collections

Citation

Paolo Rocca, Nicola Anselmi, Andrea Massa. Interval arithmetic for pattern tolerance analysis of parabolic reflectors. IEEE Transactions on Antennas and Propagation, Institute of Electrical and Electronics Engineers, 2014, 62 (10), pp.4952-4960. ⟨10.1109/TAP.2014.2342758⟩. ⟨hal-01167347⟩

Share

Metrics

Record views

197